# SDR IPXA2021041468234

- Difficulty date: April 4, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Longeron
- Part number: 2210081328
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFAIRING 485AL OB 2ND ATTACH FLANGE HAS 13 WORN / ELONGATED HOLES AS MARKEDREMOVED AND REPLACED IAW SRM 51-40-21
